# SDR SWIA200819572

- Difficulty date: April 25, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 18,210 hours, 13,925 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200306030
- Condition: Smoke
- Location: Right
- Part time: 13,026 hours, 9,939 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 3743 - ON TAXI OUT, CABIN FILLED WITH SMOKE.  REPLACED RIGHT PACK AIR CYCLE MACHINE WITH SERVICEABLE UNIT AS REQUIRED.  OPS CHECK GOOD IAW CRJ AMM 21-51-10.
